Differential and Integral Equations

Small data blow-up of $L^2$-solution for the nonlinear Schrödinger equation without gauge invariance

Masahiro Ikeda and Yuta Wakasugi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the initial-value problem for the nonlinear Schrödinger equation $$ i\partial _{t}u+\Delta u=\lambda\vert u\vert ^{p}, \quad\left( t,x\right) \in \left[ 0,T\right) \times \mathbf{R}^{n}, $$ where $1 < p$ and $\lambda\in\mathbf{C}\setminus\{0\}$. The local well-posedness is well known in $L^2$ if $1 < p < 1+4/n$. In this paper, we study the global behavior of the solutions, and we will prove a small-data blow-up result of an $L^2$-solution when $1 < p\le 1+2/n$.

Article information

Source
Differential Integral Equations, Volume 26, Number 11/12 (2013), 1275-1285.

Dates
First available in Project Euclid: 4 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378327426

Mathematical Reviews number (MathSciNet)
MR3129009

Zentralblatt MATH identifier
1313.35324

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Ikeda, Masahiro; Wakasugi, Yuta. Small data blow-up of $L^2$-solution for the nonlinear Schrödinger equation without gauge invariance. Differential Integral Equations 26 (2013), no. 11/12, 1275--1285. https://projecteuclid.org/euclid.die/1378327426


Export citation